The Colin de Verdière Number and Sphere Representations of a Graph. Kotlov, A., Lovász, L., & Vempala, S. Combinatorica, 17(4):483–521, 1997.
The Colin de Verdière Number and Sphere Representations of a Graph [link]Paper  doi  bibtex   
@article{DBLP:journals/combinatorica/KotlovLV97,
  author    = {Andrew Kotlov and
               L{\'{a}}szl{\'{o}} Lov{\'{a}}sz and
               Santosh Vempala},
  title     = {The Colin de Verdi{\`{e}}re Number and Sphere Representations of a
               Graph},
  journal   = {Combinatorica},
  volume    = {17},
  number    = {4},
  pages     = {483--521},
  year      = {1997},
  url       = {https://doi.org/10.1007/BF01195002},
  doi       = {10.1007/BF01195002},
  timestamp = {Thu, 18 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/KotlovLV97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0